Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 15, Issue 3, July–September 2015  pp. 407–423.

Sheaves on Nilpotent Cones, Fourier Transform, and a Geometric Ringel Duality

Authors:  Pramod N. Achar (1) and Carl Mautner (2)
Author institution:(1) Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803, U.S.A.
(2) Department of Mathematics, University of California, Riverside, 900 University Ave., Riverside, CA 92521, U.S.A.


Given the nilpotent cone of a complex reductive Lie algebra, we consider its equivariant constructible derived category of sheaves with coefficients in an arbitrary field. This category and its subcategory of perverse sheaves play an important role in Springer theory and the theory of character sheaves. We show that the composition of the Fourier–Sato transform on the Lie algebra followed by restriction to the nilpotent cone gives an autoequivalence of the derived category of the nilpotent cone. In the case of GLn, we show that this autoequivalence can be regarded as a geometric version of Ringel duality for the Schur algebra.

2010 Math. Subj. Class. Primary 17B08, 14F05; Secondary 20G43.

Keywords: Nilpotent cone, Fourier transform, Ringel duality, Schur algebra, Springer theory.

Contents   Full-Text PDF